# SDR DALA2022072105047

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENT ON FRAME STA 1300 BTW S-27R-S26R AND S- 27L-S-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00251: DENT ON FRAME STA 1300 BTW S-27R-S26R AT AFT CARGO COMPARTMENT. (C2) WAS REPAIRED PER PRI 600676-14 REV 3 AND ERA 600676-14AD REV ORIG. (2326404)
